# SDR CA071127007

- Difficulty date: November 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,106 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Butterfly Valve
- Part number: LW12778
- Condition: Warped
- Location: Engine
- Component: Engine, Lyc, LTIO540J2BD
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) THE AC WOULD NOT GET FULL POWER ON THE RT ENGINE. AFTER A RUNUP ALL PARAMETERS WERE NORMAL AND THE TAKEOFF RESUMED. MAINT INSPECTED THE ENGINE AND FOUND THE BUTTERFLY VALVE TUBE THAT GOES OVER THE SHAFT WAS WARPED AND SPLIT. THIS WAS PROBABLY CAUSING AN INTERMITTENT STICKINESS IN THE BUTTERFLY. THE WASTEGATE WAS REPLACED WITH NO FURTHER ISSUES. (TC NR 20071127007)
